Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 5, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Apr 9, 2015, 11:18 PM EDT for Wetzel County, West Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2015, 11:18 PM EDT (03:18 UTC)
- Expired
- Apr 10, 2015, 3:15 AM EDT
- In force
- 4 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Wetzel County, WV
The radar
The Pittsburgh radar (KPBZ), 113 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 3.3 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1143 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
341
WGUS51 KPBZ 100318
FFWPBZ
WVC103-100715-
/O.NEW.KPBZ.FF.W.0005.150410T0318Z-150410T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
1118 PM EDT THU APR 9 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN WETZEL COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 315 AM EDT
* AT 1117 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA WITH ESTIMATED RAINFALL RATES
EXCEEDING 3 INCHES PER HOUR. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WILEYVILLE...PORTERS FALLS...AND PORTIONS OF ROUTE 7.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3958 8084 3960 8084 3971 8066 3963 8059
3954 8076
$$
KENNEDY1 follow-up statement
784
WGUS71 KPBZ 100458
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1258 AM EDT FRI APR 10 2015
WVC103-100505-
/O.CAN.KPBZ.FF.W.0005.000000T0000Z-150410T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WETZEL WV-
1258 AM EDT FRI APR 10 2015
...THE FLASH FLOOD WARNING FOR NORTHWESTERN WETZEL COUNTY IS
CANCELLED...
ALTHOUGH ISOLATED AREAS OF MINOR ROADWAY FLOODING MAY STILL BE
OCCURRING ACROSS PORTIONS OF WETZEL COUNTY...HEAVY RAIN HAS ENDED AND
FLOODING IS NO LONGER EXPECTED TO POSE A THREAT.
LAT...LON 3958 8084 3960 8084 3971 8066 3963 8059
3954 8076
$$
KENNEDYWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 9:53 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 9, 9:53 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
953 PM EDT THU APR 9 2015
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS OVERNIGHT AHEAD OF A COLD FRONT EXPECTED
TO PASS EARLY FRIDAY. HIGH PRESSURE WILL KEEP CONDITIONS DRY
THROUGH THE WEEKEND.
&&
.NEAR TERM /UNTIL 10 PM THIS EVENING/...
THUNDERSTORM ACTIVITY HAS WANED CONSIDERABLY OVER THE PAST COUPLE
HOURS WITH THE LOSS OF SOLAR INSOLATION AND A MORE STABLE BOUNDARY
LAYER. HOWEVER... WIDELY SCATTERED COVERAGE IS ONGOING AND IS
EXPECTED TO CONTINUE OVERNIGHT AHEAD THE COLD FRONT APPROACHING
FROM THE WEST. WHILE ADDITIONAL ISOLATED SEVERE STORMS ARE NOT
COMPLETELY OUT OF THE QUESTION OVERNIGHT...WITH LESS COVERAGE AND
WEAKER DYNAMICS THE SEVERE WATCH HAS BEEN ALLOWED TO EXPIRE.
ACROSS THE WEST AND SOUTH...RECENT RAINFALL HAS KEPT THE GROUND
WELL SATURATED AND ANY FURTHER SUFFICIENT RAINFALL COULD POSE A
FLASH FLOOD. HENCE...THE FLASH FLOOD WATCH CONTINUES THROUGH
FRIDAY.
&&
.SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/...
A LULL IN PRECIPITATION CAN BE EXPECTED EARLY TONIGHT BEFORE THE
COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL PUSH EAST
FRIDAY MORNING...DECREASING SHOWER/STORM CHANCES IN ITS WAKE.
EXPECT CONDITIONS TO IMPROVE FROM THE WEST FRIDAY AFTERNOON AS
COOLER AND DRIER AIR FILTERS INTO THE AREA.
HIGH PRESSURE WILL DOMINATE THE REGION THROUGH THE WEEKEND BUT NOTICEABLY
COOLER AIR WILL MOVE IN BEHIND THE FRONT ON SATURDAY WHICH WILL
CAUSE BELOW NORMAL TEMPERATURES. TEMPERATURES ON SUNDAY WILL
SETTLE TO NORMAL VALUES.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
TEMPERATURES WARM ON SUNDAY WITH MORE NORMAL READINGS EXPECTED
THROUGH THE REMAINDER OF THE LONG TERM. NEXT SYSTEM WILL BRING THE
RISK FOR SHOWERS AND STORMS EARLY NEXT WEEK.
&&
.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
CHANCES OF SHOWERS/THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING AS A COLD FRONT APPROACHES THE REGION. PERIODIC
RESTRICTIONS...INCLUDING IFR IN HEAVIER RAIN ASSOCIATED WITH
THUNDERSTORMS WILL BE POSSIBLE. THE MAIN IMPACT MOST LIKELY WITH
ANY THUNDERSTORMS WILL BE GUSTY WINDS...WITH GUSTS OVER 40KTS
POSSIBLE...AS WELL AS SMALL HAIL. ADDITIONALLY...LOW LEVEL WIND
SHEAR WILL BE POSSIBLE...ESPECIALLY BY EARLY MORNING AS THE COLD
FRONT NEARS.
.OUTLOOK.../FRIDAY NIGHT THROUGH SUNDAY/...
BUILDING HIGH PRESSURE WILL IMPROVE CONDITIONS FOR THE WEEKEND.
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT FRIDAY FOR OHZ039-048-049-
057>059-068-069.
PA...NONE.
WV...FLASH FLOOD WATCH UNTIL 8 AM EDT FRIDAY FOR WVZ004-012-021-022.
&&Hazardous weather outlook, Apr 9, 10:04 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1004 PM EDT THU APR 9 2015 OHZ039-048-049-057>059-068-069-WVZ004-012-021-022-110215- TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE- MONROE-MARSHALL-WETZEL-MARION-MONONGALIA- 1004 PM EDT THU APR 9 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 AM EDT FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Apr 9, 9:36 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 936 PM EDT THU APR 9 2015 PAZ031-WVZ004-012-022-100200- GREENE-MARSHALL-WETZEL-MONONGALIA- 936 PM EDT THU APR 9 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GREENE...NORTHERN WETZEL...NORTHWESTERN MONONGALIA AND SOUTHEASTERN MARSHALL COUNTIES... AT 936 PM EDT...A STRONG THUNDERSTORM WAS OVER WILEYVILLE...MOVING NORTHEAST AT 60 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PINE GROVE...HUNDRED...BUZZ...KNOB FORK...BIG RUN...PORTERS FALLS... WILEYVILLE...LITTLETON...ROUND BOTTOM...DENVER HEIGHTS AND ALEPPO. LAT...LON 3951 8072 3966 8085 3992 8037 3973 8027 TIME...MOT...LOC 0136Z 236DEG 51KT 3964 8069 CL
Local storm report, Apr 9, 9:51 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
951 PM EDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG OAKMONT 40.52N 79.84W
04/09/2015 ALLEGHENY PA SOCIAL MEDIA
TREES AND BRANCHES DOWN
0641 PM HAIL 5 E ROWLESBURG 39.35N 79.58W
04/09/2015 E0.88 INCH PRESTON WV SOCIAL MEDIA
&&
EVENT NUMBER PBZ1501668
EVENT NUMBER PBZ1501669
FRIESLocal storm report, Apr 9, 10:01 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1001 PM EDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 1 S NEWPORT 40.34N 81.34W
04/09/2015 TUSCARAWAS OH SOCIAL MEDIA
DEEP WATER FLOWING OVER EDIE HILL RD SSE OF
UHRICHSVILLE
&&
EVENT NUMBER PBZ1501670
FRIESLocal storm report, Apr 9, 10:09 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1009 PM EDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD 1 SE BERNICE 40.25N 81.50W
04/09/2015 TUSCARAWAS OH SOCIAL MEDIA
DUNLAP CREEK FLOWING OVER ROUTE 258
&&
EVENT NUMBER PBZ1501671
FRIESLocal storm report, Apr 9, 10:21 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1021 PM EDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG 1 S DUNCAN FALLS 39.86N 81.92W
04/09/2015 MUSKINGUM OH LAW ENFORCEMENT
TREES DOWN.
0349 PM TSTM WND DMG 2 SE DUNCAN FALLS 39.85N 81.89W
04/09/2015 MUSKINGUM OH LAW ENFORCEMENT
TREES DOWN.
0455 PM TSTM WND DMG 1 S LORE CITY 39.97N 81.46W
04/09/2015 GUERNSEY OH LAW ENFORCEMENT
TREES DOWN
0458 PM TSTM WND DMG 1 NNW SALESVILLE 39.99N 81.35W
04/09/2015 GUERNSEY OH LAW ENFORCEMENT
TREES DOWN
0515 PM HAIL LISBON 40.78N 80.77W
04/09/2015 M1.50 INCH COLUMBIANA OH SOCIAL MEDIA
SILVER DOLLAR SIZED HAIL REPORTED IN LISBON
0525 PM HAIL WEST POINT 40.71N 80.70W
04/09/2015 M2.75 INCH COLUMBIANA OH SOCIAL MEDIA
0535 PM TSTM WND DMG WHEELING 40.08N 80.70W
04/09/2015 OHIO WV SOCIAL MEDIA
SEVERAL VERY LARGE TREES DOWN ON HOME
0540 PM TSTM WND GST 1 WNW SHANNON 40.17N 80.65W
04/09/2015 M60 MPH OHIO WV ASOS
0545 PM TSTM WND DMG 2 SW WEST MIDDLETOWN 40.23N 80.46W
04/09/2015 WASHINGTON PA EMERGENCY MNGR
POWER LINES ON SCENIC DR AT CHESTNUT RD
0550 PM TSTM WND DMG COON ISLAND 40.11N 80.47W
04/09/2015 WASHINGTON PA EMERGENCY MNGR
POWER LINES DOWN ON OLD NATIONAL PIKE
0550 PM TSTM WND DMG 1 WSW REA 40.27N 80.42W
04/09/2015 WASHINGTON PA EMERGENCY MNGR
TREE DOWN ACROSS AVELLA RD
0550 PM TSTM WND DMG 2 SE P AND W PATCH 40.25N 80.46W
04/09/2015 WASHINGTON PA EMERGENCY MNGR
TREE BLOCKING WASHINGTON PIKE INDEPENDENCE TWP
0555 PM TSTM WND DMG 2 SE CHERRY VALLEY 40.33N 80.33W
04/09/2015 WASHINGTON PA EMERGENCY MNGR
NUMEROUS TREES DOWN BLOCKING WATER DAM RD AT SHORELINE
LANE
0555 PM TSTM WND DMG 1 WSW PRIMROSE 40.35N 80.29W
04/09/2015 WASHINGTON PA EMERGENCY MNGR
TREE AND WIRES ACROSS BOWEN RD AT CHERRY VALLEY RD
0555 PM TSTM WND DMG 1 E WOODROW 40.28N 80.35W
04/09/2015 WASHINGTON PA EMERGENCY MNGR
TREE BLOCKING AVELLA RD
0559 PM HAIL NESHANNOCK 41.22N 80.40W
04/09/2015 M0.88 INCH MERCER PA SOCIAL MEDIA
0559 PM TSTM WND DMG 1 E SANTIAGO 40.43N 80.25W
04/09/2015 ALLEGHENY PA NWS EMPLOYEE
SEVERAL LARGE TREES DOWN
0600 PM TSTM WND DMG WOLFDALE 40.20N 80.30W
04/09/2015 WASHINGTON PA EMERGENCY MNGR
LARGE TREE BLOCKING MALONE RIDGE RD AT HEWITT AVE
0600 PM TSTM WND DMG ENTERPRISE 40.20N 80.24W
04/09/2015 WASHINGTON PA EMERGENCY MNGR
TREE AND WIRES DOWN ON FIRE AT 27 NANNIE ST.
0600 PM TSTM WND DMG 1 W REISSING 40.34N 80.22W
04/09/2015 WASHINGTON PA EMERGENCY MNGR
TREES BLOCKING INTERSECTION OF GRANGE RD AT PROFIO RD
0600 PM TSTM WND DMG 1 SE CANDOR 40.39N 80.30W
04/09/2015 WASHINGTON PA EMERGENCY MNGR
TREE AND WIRES DOWN ON FIRE AT MIDWAY CANDOR RD AT
SHAFFER RD
0600 PM TSTM WND DMG MONINGER 40.24N 80.21W
04/09/2015 WASHINGTON PA EMERGENCY MNGR
TREES AND WIRES BLOCKING WEST LIBERTY ROAD
0600 PM HAIL NESHANNOCK 41.22N 80.40W
04/09/2015 E1.25 INCH MERCER PA SOCIAL MEDIA
HAILED FOR 5 TO 7 MINUTES
0605 PM TSTM WND DMG COWDEN 40.32N 80.20W
04/09/2015 WASHINGTON PA EMERGENCY MNGR
TREES AND WIRES DOWN
0605 PM TSTM WND DMG 1 SW ROBINSON TOWNSHIP 40.45N 80.14W
04/09/2015 ALLEGHENY PA SOCIAL MEDIA
BASEBALL DUGOUT DESTROYED
0615 PM TSTM WND DMG WHITAKER 40.40N 79.89W
04/09/2015 ALLEGHENY PA SOCIAL MEDIA
SEVERAL TREES DOWN
0620 PM TSTM WND DMG NORTH VERSAILLES 40.38N 79.81W
04/09/2015 ALLEGHENY PA SOCIAL MEDIA
TREES DOWN
0625 PM TSTM WND DMG PLUM 40.50N 79.75W
04/09/2015 ALLEGHENY PA SOCIAL MEDIA
MULTIPLE TREES DOWN...SIDING RIPPED FROM APARTMENT
BUILDINGS
0625 PM TSTM WND DMG OAKMONT 40.52N 79.84W
04/09/2015 ALLEGHENY PA SOCIAL MEDIA
TREES AND BRANCHES DOWN
0628 PM TSTM WND DMG NEW KENSINGTON 40.57N 79.75W
04/09/2015 WESTMORELAND PA TRAINED SPOTTER
SEVERAL LARGE BRANCHES DOWN
0630 PM TSTM WND DMG HARRISON CITY 40.35N 79.65W
04/09/2015 WESTMORELAND PA SOCIAL MEDIA
OUTDOOR EQUIPMENT DAMAGED
0637 PM TSTM WND DMG APOLLO 40.58N 79.56W
04/09/2015 ARMSTRONG PA EMERGENCY MNGR
TREES DOWN
0641 PM HAIL 5 E ROWLESBURG 39.35N 79.58W
04/09/2015 E0.88 INCH PRESTON WV SOCIAL MEDIA
0644 PM HAIL 3 SW VICTORIA 39.82N 79.49W
04/09/2015 M1.00 INCH FAYETTE PA SOCIAL MEDIA
HAIL OVER QUARTER SIZE
0719 PM FLASH FLOOD LORE CITY 39.98N 81.46W
04/09/2015 GUERNSEY OH LAW ENFORCEMENT
SR 265 ADN SR 285 CLOSED
0721 PM FLASH FLOOD OLD WASHINGTON 40.04N 81.45W
04/09/2015 GUERNSEY OH LAW ENFORCEMENT
SR 285 CLOSED DUE TO HIGH WATER
0800 PM FLASH FLOOD 1 S NEWPORT 40.34N 81.34W
04/09/2015 TUSCARAWAS OH SOCIAL MEDIA
DEEP WATER FLOWING OVER EDIE HILL RD SSE OF
UHRICHSVILLE
0830 PM FLASH FLOOD 1 NW PERRYSVILLE 40.48N 81.11W
04/09/2015 CARROLL OH EMERGENCY MNGR
WATER RUNNING OVER STONY LAKE DAM IN PERRY TWP. BRAMBLE
RD AND EASTSIDE DR WASHED OUT.
0830 PM FLASH FLOOD 1 SE BERNICE 40.25N 81.50W
04/09/2015 TUSCARAWAS OH SOCIAL MEDIA
DUNLAP CREEK FLOWING OVER ROUTE 258
&&
EVENT NUMBER PBZ1501632 PBZ1501633 PBZ1501635 PBZ1501634 PBZ1501659
PBZ1501656 PBZ1501661 PBZ1501636 PBZ1501644 PBZ1501645 PBZ1501646
PBZ1501654 PBZ1501639 PBZ1501647 PBZ1501655 PBZ1501653 PBZ1501660
PBZ1501637 PBZ1501648 PBZ1501649 PBZ1501650 PBZ1501651 PBZ1501664
PBZ1501652 PBZ1501665 PBZ1501663 PBZ1501643 PBZ1501657 PBZ1501668
PBZ1501640 PBZ1501666 PBZ1501667 PBZ1501669 PBZ1501662 PBZ1501641
PBZ1501642 PBZ1501670 PBZ1501658 PBZ1501671
FRIESLocal storm report, Apr 9, 10:37 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1037 PM EDT THU APR 09 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLASH FLOOD BOWERSTON 40.43N 81.19W
04/09/2015 HARRISON OH 911 CALL CENTER
BUSINESSES FLOODED IN TOWN
1035 PM FLASH FLOOD 3 SSW FEED SPRINGS 40.31N 81.27W
04/09/2015 HARRISON OH 911 CALL CENTER
WEAVERS RUN ROAD WASHED OUT AT PLUM RUN RD
1036 PM FLASH FLOOD 1 SE STATION 15 40.37N 81.24W
04/09/2015 HARRISON OH 911 CALL CENTER
PLUM RUN RD WASHED OUT NEAR US ROUTE 250
&&
EVENT NUMBER PBZ1501672
EVENT NUMBER PBZ1501673
EVENT NUMBER PBZ1501674
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 9:36 PM EDT | Special Weather Statement | PBZ | Wetzel | 24 min |
| Apr 10, 12:44 PM EDT | Special Weather Statement | PBZ | Marion, Monongalia, Preston | 61 min |
| Apr 10, 2:55 PM EDT | Areal Flood Advisory | PBZ | Monongalia | 2 hr |
Nearby
Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.